# SDR AALA202203157284

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737*
- Aircraft serial: 31101
- Aircraft time: 35,268 hours, 14,666 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567BTIQEC737
- Part serial: 804307
- Condition: Fire
- Location: Zone 400 - Nac/P
- Part time: 35,268 hours, 14,666 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUT, OTHER AIRCRAFT REPORTED FLAMES COMING OUT OF RIGHT ENGINE. EMERGENCY DECLARED. ENGINE FIRE SWITCH PULLED, DID NOT DISCHARGE. NO FLIGHT DECK INDICATION OF FIRE. RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202203147284: ACCOMPLISHED FIM 71-05-00-810-811-F00 FOR FAULT ISOLATION OF FLAMES FROM EXHAUST OR CENTER PLUG, STEP D FOR OIL ACCUMULATION IN CENTER PLUG CAVITY. NO DEFECTS FOUND DURING INSPECTIONS. ACCOMPLISHED IDLE POWER LEAK CHECK PER AMM 71-00-00-700-801-F00. NO LEAKS NOTED. NO FLAMES OR SMOKE NOTED INSIDE CENTER CAVITY PLUG OR INSIDE CORE FLOW OF EXHAUST NOZZLE. OK FOR SERVICE.** (CLOSED)
